# SDR SWAA2014031025891

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 66,139 hours, 54,870 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE SPLICE PLATE CRACKED AT BS 234, UPPER PYLON FRAME.  R & R PLATE IAW SRM.
